Ir a contenido

Tylenol Regular Strength Acetaminophen 325 MG Liquid Gels - 20 CT

Tylenol Regular Strength Acetaminophen 325 MG Liquid Gels - 20 CT

Precio original $0.00 - Precio original $0.00
Precio original $0.00
$7.04
$7.04 - $7.04
Precio actual $7.04
Disponibilidad:
en stock, listo para ser enviado

Estimated Delivery

Feb 23, 2024 - Feb 26, 2024

Tylenol Regular Strength Acetaminophen 325 MG Liquid Gels, 20 CT

Tylenol Regular Strength Liquid Gels temporarily reduce fever and relieve minor aches and pains. Each liquid-filled capsule contains 325 mg of acetaminophen to help alleviate pain due to headache, muscular aches, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, Tylenol Regular Strength Liquid Gels have an excellent safety profile. Made by the #1 doctor recommended brand for pain relief, this oral pain reliever can be used by adults and children 6 years of age and older.
  • HSA/FSA Eligible
  • 20-ct of Tylenol Regular Strength Liquid Gels with acetaminophen for effective pain relief
  • Liquid-filled capsules provide temporary relief of minor aches and pains and help reduce fever
  • Each liquid gel contains 325 mg of acetaminophen, an effective pain relief ingredient
  • Can be used to help relieve minor aches and pain symptoms including headache, backache, toothache and cramps
  • Also works as a fever reducer and helps alleviate pain symptoms related to the common cold
  • When used as directed, this pain reliever has an excellent safety profile
  • This oral pain reliever can be used by adults and children who are 6 years and older
  • Get relief from your aches and pains with Tylenol, the #1 doctor recommended brand for pain relief

Ingredients
Active Ingredients:
active ingredient (in each capsule) acetaminophen 325 mg (pain reliever/fever reducer)

Inactive Ingredients:
Inactive Ingredients: ascorbyl palmitate, caprylic/capric triglycerides, dl-a-tocopherol, fd&c red no. 40, gelatin, glycerin, lecithin, medium chain triglycerides, mono-diglycerides, oleic acid, phosphatidylcholines (soya), polyethylene glycol, polyvinyl acetate phthalate, potassium acetate, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide

Directions:
Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 capsules every 4 to 6 hours while symptoms last. Do not take more than 10 capsules in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children 6 years to Under 12 years: Take 1 capsule every 4 to 6 hours while symptoms last. Do not take more than 5 capsules in 24 hours. Do not use for more than 5 days unless directed by a doctor. Children under 6 years: ask a doctor. Other information: Each capsule contains: potassium 25 mg. Store between 20-25¬įC (68-77¬įF). Avoid high humidity.

ÔĽŅEnv√≠o gratuito de 2 a 5 d√≠as en todos los pedidos superiores a $50

  • Para obtener detalles completos, lea nuestras pol√≠ticas de env√≠o y devoluci√≥n
  • Por favor llame a servicio al cliente para las devoluciones
Envío gratis

Cuando gastas $50+

Llamanos

979-426-3633

FSA/HSA

Elegibilidad garantizada

Suscripciones

Ahorre con Suscríbase y ahorre

trusted by

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

My Shopping Cart

X

YOUR CART LOOKS A LITTLE EMPTY!